On the Shintani zeta function for the space of binary quadratic forms.
Mathematische Annalen, Tome 292 (1992) no. 2, pp. 355-374
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
prehomogeneous vector space, adjusted zeta function, quadratic forms, principal part of the poles, adelization of Shintani's zeta function, test function, distributions
@article{MAN_1992__292_2_164919,
author = {Akihiko Yukie},
title = {On the {Shintani} zeta function for the space of binary quadratic forms.},
journal = {Mathematische Annalen},
pages = {355--374},
year = {1992},
volume = {292},
number = {2},
zbl = {0757.11027},
url = {http://geodesic.mathdoc.fr/item/MAN_1992__292_2_164919/}
}
Akihiko Yukie. On the Shintani zeta function for the space of binary quadratic forms.. Mathematische Annalen, Tome 292 (1992) no. 2, pp. 355-374. http://geodesic.mathdoc.fr/item/MAN_1992__292_2_164919/